Marcus Webb
Marcus Webb
Verified email at manchester.ac.uk - Homepage
Title
Cited by
Cited by
Year
Fast polynomial transforms based on Toeplitz and Hankel matrices
A Townsend, M Webb, S Olver
Mathematics of Computation, 2016
392016
Stability of barycentric interpolation formulas for extrapolation
M Webb, LN Trefethen, P Gonnet
SIAM Journal on Scientific Computing 34 (6), A3009-A3015, 2012
342012
Analysis and approximation of a fractional differential equation
M Webb
Part C Mathematics Dissertation, Oxford University, Hilary Term, 2012
172012
Orthogonal systems with a skew-symmetric differentiation matrix
A Iserles, M Webb
Foundations of Computational Mathematics, 2018
92018
Isospectral algorithms, Toeplitz matrices and orthogonal polynomials
MD Webb
University of Cambridge, 2017
82017
Spectra of Jacobi operators via connection coefficient matrices
M Webb, S Olver
arXiv preprint arXiv:1702.03095, 2017
8*2017
Classical Young Measures in the Calculus of Variations
M Webb
72013
The AZ algorithm for least squares systems with a known incomplete generalized inverse
V Coppé, D Huybrechs, R Matthysen, M Webb
SIAM Journal on Matrix Analysis and Applications 41 (3), 1237-1259, 2020
62020
A family of orthogonal rational functions and other orthogonal systems with a skew-Hermitian differentiation matrix
A Iserles, M Webb
62019
Fast computation of orthogonal systems with a skew-symmetric differentiation matrix
A Iserles, M Webb
52019
SpectralMeasures. jl. github (online) https://github. com/JuliaApproximation
S Olver, M Webb
SpectralMeasures. jl, 2018
52018
Volume preservation by Runge–Kutta methods
P Bader, DI McLaren, GRW Quispel, M Webb
Applied Numerical Mathematics 109, 123-137, 2016
52016
Computing complex singularities of differential equations with Chebfun
M Webb
SIAM Undergraduate Research Online (SIURO), 2011
52011
Pointwise and uniform convergence of Fourier extensions
M Webb, V Coppé, D Huybrechs
Constructive Approximation, 1-37, 2019
32019
Approximation of wave packets on the real line
A Iserles, K Luong, M Webb
arXiv preprint arXiv:2101.02566, 2021
22021
A Differential Analogue of Favard's Theorem
A Iserles, M Webb
arXiv preprint arXiv:2012.07400, 2020
22020
Solving the linear semiclassical Schr\" odinger equation on the real line
A Iserles, K Kropielnicka, K Schratz, M Webb
arXiv preprint arXiv:2102.00413, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–17